# SDR AALA202304183037

- Difficulty date: April 12, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 16,817 hours, 7,214 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT, LEFT TRANSITION PANEL HAS CORROSION AROUND FASTENER HOLE AT STA 727C AND STR 25L. REMOVED FABRICATED AND INSTALLED TRANSITION PANEL.
